# SDR CA990209005

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Part number: 85615RH3
- Condition: Shorted
- Location: Footrest
- Part time: 437 hours
- Component: 5000
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON PREP FOR LANDING, ELECTRIC FOOTRESTS WERE RETRACTED TO STOWED POSITIONS AND NR 1 SEAT RIGHT SIDE HAD AN ODOR OF BURNING WIRES.  AIRCRAFT LANDED OK.  SEAT WAS DISMANTLED AND NEGATIVE WIRE FOUND BURNED OFF OF TERMINAL BLOCK WHICH IS ATTACHED TO ACTUATOR.   ACTUATOR IS IN CLOSE PROXIMITY TO CABLE THAT OPERATES RECLINE/SWIVEL FEATURE OF SEAT ASSY.  THIS MAY HAVE BEEN IN CONTACT W ITH FOOTREST ACTUATOR WIRING AND LED TO IT BREAKING OFF.   MANUFACTURER OF SEAT INFORMED.  MFG STATES THAT WITH CAPS FACING UP, MAY SNAG ON RECLINE/SWIVEL CABLES.   IN FUTURE, MFG SAYS ALL ACTUATORS WILL BE CONNECTED FACE DOWN OR AWAY FROM POSSIBLE INTERFERENCE.  INSTALLERS ALSO CAUTIONED TO TRACK SEAT AFTER INSTALL.
